# SDR CKSA98736

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 669
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT MAIN DECK FLOORBEAM LOWER CHORD/CAP AT FS 669, RBL 78.  REMOVED CORROSION IAW L1011 SRM 51-21-01.  FOUND TO BE OUT OF LIMITS IAW SRM 51-50-02.  REMOVED DAMAGED AREA IAW SRM 51-50-02.  TREATED AND PRIMED IAW SRM 51-21-02.  INSTALLED REPAIR PER L1011 SRM 51-40-01.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-208, NON ROUTINE CARD NR 32458, CPCP TASK NR C53-130-05-00.
